I've read about some people diagnosed with ADD taking marinol as a form of medication. I was wondering what effects it would have when taken with adderall (adderrall), or as a replacement for other meds. What sort of side effects, and/or lack of side effects to make other meds more effective.
Marinol is THC or "Medical" Marijuana. People with ADHD who use it are self medicating and (possibly) avoiding the issue of treating the real problem. I am sure that it makes them feel better. And there are probably "shops" out there that will "prescribe" it for you. As far as I know, no legit psychologist or psychiatrist would do so. Essentially it is prescribed to relieve the nausea and vomiting associated with chemotherapy for cancer patients and to assist with loss of appetite with AIDS patients.
Hope this helps
I realize that, thats why I was wondering. I've done research on all of the medication I'm on plus more. With adderall (adderrall) you have that loss of appitite as well as change in your mood. with what they give to increase your appitite while on adderall (adderrall), well they suck! They made me feel anxious, as well as hear things and see things while simiconsious. Needless to say I dont take my medication anymore, so i'm trying to figure out ways to deal with my "condition" without meds.
I hear you! There are all of the little concentration tricks like exercise, frequent breaks, etc. but they don't deal with the emotion/feeling part of it. There is one web site that I like to visit. Its definitely adult orientated. Most of the contributors seem to have ADHD and share their experiences, successes, and failures. I think you might find it helpful. take a look and let me know how you like it. I really need some feedback as I have recommended it a few times. You have to have a little patience with it because like its maker - it tends to sprawl all over the place. It's
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.